Osaka Mathematical Journal

On the complete cohomology theory of Frobenius algebras

Tadasi Nakayama

Full-text: Open access

Article information

Source
Osaka Math. J., Volume 9, Number 2 (1957), 165-187.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200689160

Mathematical Reviews number (MathSciNet)
MR0100013

Zentralblatt MATH identifier
0101.02601

Subjects
Primary: 18.00
Secondary: 20.00

Citation

Nakayama, Tadasi. On the complete cohomology theory of Frobenius algebras. Osaka Math. J. 9 (1957), no. 2, 165--187. https://projecteuclid.org/euclid.ojm/1200689160


Export citation